# SDR USAA920071353

- Difficulty date: December 18, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 53,852 hours, 36,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 091 - EEL -  EMERGENCY LIGHT AT ROW 4 RT UPPER BULLNOSE INOP.  MX REPLACED THE BATTERY CHARGER AND BATTERY.  OPERATIONAL CHECK WAS GOOD.
